- About this Journal ·
- Aims and Scope ·
- Article Processing Charges ·
- Author Guidelines ·
- Bibliographic Information ·
- Citations to this Journal ·
- Contact Information ·
- Editorial Board ·
- Editorial Workflow ·
- Free eTOC Alerts ·
- Publication Ethics ·
- Recently Accepted Articles ·
- Reviewers Acknowledgment ·
- Submit a Manuscript ·
- Subscription Information ·
- Table of Contents
Volume 2011 (2011), Article ID 947284, 2 pages
Severe Hair Loss of the Scalp due to a Hair Dye Containing Para phenylenediamine
1Department of Dermatology, Niigata Central Hospital, Jyoetsu, Niigata 943-0192, Japan
2Department of Dermatology, Graduate School of Medicine and Pharmaceutical Sciences, University of Toyama, Sugitani, Toyama 930-0194, Japan
Received 23 February 2011; Accepted 11 April 2011
Academic Editor: C. K. Janniger
Copyright © 2011 Waka Ishida et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.
- C. Benezra, C. C. Sigman, D. Bagheri, C. T. Helmes, and H. I. Maibach, “A systematic search for structure-activity relationships of skin sensitizers. II. Para-phenylenediamines,” Seminars in Dermatology, vol. 8, no. 2, pp. 88–93, 1989.
- A. Tosti, B. M. Piraccini, and D. J. van Neste, “Telogen effluvium after allergic contact dermatitis of the scalp,” Archives of Dermatology, vol. 137, no. 2, pp. 187–190, 2001.
- N. H. Nielsen, A. Linneberg, T. Menné, et al., “Allergic contact sensitization in an adult Danish population: two cross-sectional surveys eight years apart (the Copenhagen Allergy Study),” Acta Dermato-Venereologica, vol. 81, no. 1, pp. 31–34, 2001.
- T. Schäfer, E. Böhler, S. Ruhdorfer, et al., “Epidemiology of contact allergy in adults,” Allergy, vol. 56, no. 12, pp. 1192–1196, 2001.
- H. Sosted, T. Agner, K. E. Andersen, and T. Menne, “55 cases of allergic reactions to hair dye: a descriptive, consumer complaint-based study,” Contact Dermatitis, vol. 47, no. 5, pp. 299–303, 2002.
- R. Wachsmuth and M. Wilkinson, “Loss of eyelashes after use of a tinting mascara containing PPD,” Contact Dermatitis, vol. 54, no. 3, pp. 169–170, 2006.